MAUDE Adverse Event Report: PLACKERS MTH GD GNM 16CT; MOUTHGUARD, OVER-THE-COUNTER

PLACKERS MTH GD GNM 16CT; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD GNM 16CT
Health Effect - Clinical Code Choking (2464)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Review posted on (b)(6): so disappointed.Rolls in you mouth.Very difficult to keep in place.Not fair to receive a bad product that you must keep.At night they slide around so much it wakes you and the second night i woke up choking on it.Poorly made product.No product returned, no contact info.

Brand Name
PLACKERS MTH GD GNM 16CT
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
MDR Report Key12214369
Report Number1825660-2021-00984
Device Sequence Number14445704
Product Code OBR
UDI-Device Identifier00651080651523
UDI-Public651080651523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K094020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMTH GD GNM 16CT
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/28/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1